# SDR GUUA93657110609A

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,085 hours, 33,462 cycles
- Engine: Pwa PT6A67D
- Engine time: 24,553 hours, 28,725 cycles
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 3044900
- Part serial: PCEPS0023
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 24,553 hours, 28,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE ENROUTE, THE RT ENG OIL PRESSURE DROPPED TO THE YELLOW ARC AND FLUCTUATED BETWEEN 60-70 PSI.  THE RT LOW OIL PRESSURE ANNUNCIATOR STARTED FLASHING, SECURED THE RT ENGINE.  PERFORMED EMERGENCY CHECKLIST, DECLARED AN EMERGENCY WITH ATC AND RETURNED TO DEPARTURE.  ACFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RT GAS GENERATOR MODULE.
